Basis of quartic splines over triangulation.

Pílnikova, Jana; Chalmovianský, Pavel

Journal for Geometry and Graphics (1999)

  • Volume: 3, Issue: 2, page 161-176
  • ISSN: 1433-8157

How to cite


Pílnikova, Jana, and Chalmovianský, Pavel. "Basis of quartic splines over triangulation.." Journal for Geometry and Graphics 3.2 (1999): 161-176. <>.

author = {Pílnikova, Jana, Chalmovianský, Pavel},
journal = {Journal for Geometry and Graphics},
keywords = {geometric modeling; spline basis; splines; triangulations},
language = {eng},
number = {2},
pages = {161-176},
publisher = {Heldermann Verlag},
title = {Basis of quartic splines over triangulation.},
url = {},
volume = {3},
year = {1999},

AU - Pílnikova, Jana
AU - Chalmovianský, Pavel
TI - Basis of quartic splines over triangulation.
JO - Journal for Geometry and Graphics
PY - 1999
PB - Heldermann Verlag
VL - 3
IS - 2
SP - 161
EP - 176
LA - eng
KW - geometric modeling; spline basis; splines; triangulations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.